# SDR UALA2011081504334

- Difficulty date: August 13, 2011
- Submitted: August 17, 2011
- Operation: Air carrier
- Aircraft: N595UA
- Make and model: Boeing 757222
- Aircraft serial: 28748
- Aircraft time: 53,165 hours, 14,825 cycles
- Engine: Pwa PW2037
- System (JASC): 2350 · Audio Integrating System
- Part: Selector Panel
- Part number: 503111
- Part serial: 214
- Condition: Faulty
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

WHEN F/O'S PA IS USED, ALL RECEPTION ON VHF IS BLOCKED ON HEADSETS & SPEAKERS.  COULD NOT DUPLICATE THE PROBLEM. REPLACED F/O'S AUDIO SELECT PANEL PER MM, PRECAUTIONARY OP CHECK GOOD.
